# SDR QXEA2015042700222

- Difficulty date: April 17, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Service Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PORT INTERNAL DOUBLER HAS CORROSION ON AFT SIDE.  BLENDED CORROSION IAW SRM 52-42-10, REPAIR -01. DAMAGE DEPTH IS .043" AS MEASURED.  DAMAGE IS NOT WITHIN SPECS LISTED IN REPAIR SCHEME B, 2 OF 1400, SRM 52-42-10, REPAIR 01.  REMOVED INTERNAL DOUBLER, RIVETS REMOVED FROM EXTERNAL DOUBLER, PN:85307796 TO GAIN ACCESS TO INTERNAL DOUBLER, PN:85307789 IAW SRM 51-42-05. HINGE HALF REMOVED PN:85307797-001, REF SRM 51-42-05 STEP 4E.  INSTALLED HINGE HALF TO LAV SERV DOOR OPENING REF SRM 51-42-05, REPAIR -01. EXTERNAL DOUBLER EPN:85307796-101, REF SRM 51-42-05, STEP 4E. INSTALLED EXT DOUBLER PN:85307796-101 TO LAV SERV DOOR CUT OUT REF Q400 SRM 51-42-05, REPAIR -01. INSTALLED INTERNAL DOUBLER, PN:85307789-101 TO LAV SERVICE DOOR CUTOUT REF SRM 51-42-05, REPAIR -01. LOCATED AND DRILLED NEW INTERNAL DOUBLER PN:85307789-101 REF SRM 51-40-07, REPAIR 01 AND DWG 85307789, REV.-- DATED 96/11/19.  APPLIED FILLET SEAL AROUND EXTERNAL DOUBLER PN:85307796-101, REF SRM 51-23-00.
